It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-30-2008, 08:13 AM   #1
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Headache... Injection Related?

On Tuesday I had a steroid injection into my left side (around the L5 level). The injection was administered above my left butt cheek. Today (Thursday) I have woken up with a bad headache. It feels like I have a bad hangover, even though I have not had alcohol in a long time. The other weird thing is, it is strictly on the left side of my head. Could this be related to my injection? And, if so, is this normal?

 
Sponsors Lightbulb
   
Old 10-30-2008, 09:14 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Headache... Injection Related?

Does anyone have any insight? The headache became so bad over the course of the day. It was the closest I have ever gotten to a migraine, and it was only on my left side. I read my discharge sheet from when I had my injection, and it stated that headaches were a possible side effect, but this was a major headache. I thought about calling my doctor but I didn't want to bother anyone. My husband is working tonight, so my mom came over to help me with my daughter from 3-5:30, and then my mother in law came from 5:30 until my daughter went to bed. I mean, it was that bad. The only reason I can function at all right now is because I took a pain pill.
Do you think it was from the injection? Or from my spondy? The fact that the headache was left sided only leads me to believe that it has something to do with it.

 
Sponsors Lightbulb
   
Old 10-30-2008, 09:23 PM   #3
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: western us
Posts: 7,267
ms_west HB User
Re: Headache... Injection Related?

Hi Sweetie! So sorry about the headache. I strongly recommend if you still have a headache in the morning to call your doctor. Sometimes headaches can be a complication and/or sometimes steroids will cause headaches.

If the pain becomes so severe with vomiting, don't wait until tomorrow go to the ER.

Take care and please keep us posted.

Pepper

 
Old 10-30-2008, 10:56 PM   #4
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Headache... Injection Related?

Thank you Pepper!

You are like the only one who responds to my posts lately! LOL! I really appreciate it.

I do have nausea but no vomiting. I just looked up side effects and it said that if my headache feels better when laying down, which it does, then I should call my Dr. That would be an indication of some sort of puncture. My Dr. is out of town but I will call his nurse in the morning if I do not feel better. Even with the pain pills I can feel this horrible pressure in my head, so something tells me I will wake up with it again tomorrow. I am hoping that I can sleep tonight after all the napping I did this afternoon. Last night I don't remember sleeping much at all. I remember looking at the clock during every hour.

I am just so tired of feeling horrible. Tomorrow is halloween and I really want to feel good for my little girl. It will be her first time trick or treating.

I hope you are feeling okay.

 
Old 10-31-2008, 08:32 AM   #5
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Headache... Injection Related?

My headache is still there. It wasn't bad at all as soon as I woke up, but since has started to worsen, just like yesterday. My doctor is out of town, so I tried calling his nurse, and she is out of the office today as well! I don't know what to do.
I also had another sleepless night.... I could not fall asleep at all until after 3am..... sigh....

 
Old 11-01-2008, 07:35 AM   #6
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: western us
Posts: 7,267
ms_west HB User
Re: Headache... Injection Related?

I would go to the ER and they can do a blood patch. I pray that you feel better soon.

 
Old 11-01-2008, 10:23 PM   #7
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Headache... Injection Related?

I am feeling a little better, but still dealing with the headache a little. It isn't severe anymore, but I have a lot of pressure in my head. I did talk to a nurse at the place I had the injection done, and she said headaches are a side effect, but a rare one. Not too much improvement on my back pain either, but it has only been since Tuesday, so I suppose it could still work.
My next appointment with my ortho is not until Nov 19th. I wish it was sooner!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Why do I wake up with a headache? Could it be my sinus? shorty03906 Sinus Problems 21 03-29-2007 06:39 PM
Low Ferritin and Headache!!! azgirl43 Anemia 4 01-05-2007 05:13 AM
Is it normal to get headache after an ESI? BlueSteam Pain Management 4 06-10-2006 08:46 AM
Nerve block and headache robinsegg26 Pain Management 3 04-05-2006 11:29 AM
spinal headache or sinus' / severe jayboy557 Sinus Problems 2 01-04-2006 09:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!